View Single Post
Old 07-30-2012, 02:40 PM   #2
AllandNothing AllandNothing is offline
Junior Member
(female)
 
Join Date: Jul 2012
Location: Ohio
Posts: 39
AllandNothing HB UserAllandNothing HB User
Re: Question about antidepressants(Effexor) and sexual side effects

Is this your first experience w/ anti-depressants?

I've been on them twice. Paxil and Prozac. Both caused dysfunction but it passed at about the 3 month mark. I was rather freaked when it happened with paxil, but since I'd been down that road before I didn't worry with the Prozac and, sure enough, about 3 months later everything was back to normal.

The "issue" is the same as I have discussed this with several men and the dysfunction is more about the ability to reach orgasm, than to perform. It's almost like a low sex drive would be a blessing while your body is adjusting.

I've never heard of anyone that didn't have the issue clear either like me while on the meds or at least after they've cleared your system.